MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO¿ 1-WAY PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO¿ 1-WAY PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5305
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that on 2 occasions the bd maxzero¿ 1-way pressure rated extension set that the nurse was unable to purge the devices.The following information was provided by the initial reporter, translated from french to english: on 2 occasions, when about ten devices were in use, the nurse found it impossible to purge the devices.She was forced to change the device and use another.
 
Additional Manufacturer Narrative
Investigation summary: a mz5305 sample was not available for investigation; however the customer suggested the complaint sample was from lot 23029225.The feedback provided by the customer suggests a complete occlusion was detected during use of the maxzero extension set with a prefilled polymed syringe.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 23029225 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.The root cause of the customer¿s experience could not be determined as the sample was not available for investigation.In this instance, without a sample, it is not possible to determine whether a manufacturing defect could have caused or contributed to the customer¿s experience.
 
Event or Problem Description

Brand Name
BD MAXZERO¿ 1-WAY PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17492754
Report Number9616066-2023-01703
Device Sequence Number15265596
Product Code FPA
UDI-Device Identifier10885403230585
UDI-Public(01)10885403230585
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Catalogue NumberMZ5305
Device Lot Number23029225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date08/09/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown